# SDR REXA2016082401693

- Difficulty date: August 24, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 AFT PRESSURE BULKHEAD FWD FACE LT HALF HAS DAMAGED AREA IN SKIN WL 78 LBL 24.  REPAIRED THE BULKHEAD IAW REO 601R-53-61-5800.
